Alert archive / Colorado / River Flood Warnings in 2015
River Flood Warning 40, NWS Pueblo, CO
NWS Pueblo, CO issued this river flood warning at Jun 19, 2015, 1:36 PM MDT for Pueblo County, Colorado. It took effect at Jun 20, 2015, 4:00 AM MDT. It was in force for 7 days.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2015, 1:36 PM MDT (19:36 UTC)
- In effect from
- Jun 20, 2015, 4:00 AM MDT
- Expired
- Jun 27, 2015, 4:00 AM MDT
- In force
- 7 days
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 41 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River above Pueblo (PDAC2).
- Action stage
- 7 ft
- Minor stage
- 8 ft
- Moderate stage
- 9 ft
- Major stage
- 11 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07099400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
724
WGUS45 KPUB 191936
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
136 PM MDT FRI JUN 19 2015
...The National Weather Service in Pueblo has issued a Flood Warning
for the following rivers in Colorado...
Arkansas River Above Pueblo affecting Pueblo County.
.Rising water levels will cause minor flooding downstream of the Pueblo Dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
under the Hydrology section of the left hand menu bar.
&&
COC101-200736-
/O.NEW.KPUB.FL.W.0040.150620T1000Z-000000T0000Z/
/PDAC2.1.DR.150620T1000Z.150620T1200Z.000000T0000Z.UU/
136 PM MDT FRI JUN 19 2015
The National Weather Service in Pueblo has issued a
* Flood Warning for
The Arkansas River Above Pueblo.
* from late tonight until further notice.
* At 1:15 PM Friday the stage was 7.8 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and
continue to rise to near 8.1 feet by midmorning tomorrow.
* Impact...At 8.0 feet...Water begins to threaten low spots in some
local roads. Minor overbank flow into low spots along the river
occurs.
&&
LAT...LON 3831 10472 3830 10455 3829 10442 3822 10442
3823 10455 3823 10472
$$4 follow-up statements
605
WGUS85 KPUB 192117
FLSPUB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
317 PM MDT FRI JUN 19 2015
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River At Canon City affecting Fremont County.
Arkansas River Above Pueblo affecting Pueblo County.
Arkansas River Near Avondale affecting Pueblo County.
Arkansas River At La Junta affecting Otero County.
.High water levels will continue along the Arkansas River above and below
the Pueblo Dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
under the Hydrology section of the left hand menu bar.
&&
COC043-200917-
/O.CON.KPUB.FL.W.0035.000000T0000Z-150623T1200Z/
/CNCC2.1.ER.150617T1515Z.150619T1600Z.150623T0000Z.UU/
317 PM MDT FRI JUN 19 2015
The Flood Warning continues for
The Arkansas River At Canon City.
* until Tuesday morning...Or until the warning is cancelled.
* At 2:15 PM Friday the stage was 10.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Monday evening.
* Impact...At 10.0 feet...Minor overbank flow occurs into low lying
areas along river. Water overtops screens at Canon City water
supply intake.
&&
LAT...LON 3847 10527 3845 10516 3843 10507 3835 10506
3838 10516 3840 10527
$$
COC101-200917-
/O.CON.KPUB.FL.W.0040.150620T1000Z-000000T0000Z/
/PDAC2.1.DR.150620T1000Z.150620T1200Z.000000T0000Z.UU/
317 PM MDT FRI JUN 19 2015
The Flood Warning continues for
The Arkansas River Above Pueblo.
* from late tonight until further notice...Or until the warning is
cancelled.
* At 2:15 PM Friday the stage was 7.8 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and
continue to rise to near 8.1 feet by midmorning tomorrow.
* Impact...At 8.0 feet...Water begins to threaten low spots in some
local roads. Minor overbank flow into low spots along the river
occurs.
&&
LAT...LON 3831 10472 3830 10455 3829 10442 3822 10442
3823 10455 3823 10472
$$
COC101-200917-
/O.CON.KPUB.FL.W.0039.000000T0000Z-000000T0000Z/
/ADLC2.1.ER.150619T0254Z.150621T0000Z.000000T0000Z.UU/
317 PM MDT FRI JUN 19 2015
The Flood Warning continues for
The Arkansas River Near Avondale.
* until further notice...Or until the warning is cancelled.
* At 2:15 PM Friday the stage was 7.1 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 7.5 feet by early
tomorrow evening then begin falling.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$
COC089-200917-
/O.CON.KPUB.FL.W.0027.000000T0000Z-000000T0000Z/
/LXHC2.1.RS.150607T0557Z.150622T0600Z.000000T0000Z.UU/
317 PM MDT FRI JUN 19 2015
The Flood Warning continues for
The Arkansas River At La Junta.
* until further notice...Or until the warning is cancelled.
* At 2:15 PM Friday the stage was 11.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 12.0 feet by
after midnight Monday morning then begin falling.
* Impact...At 12.0 feet...Flood waters threaten Highway 194 east of La
Junta.
&&
LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
3802 10337 3798 10361
$$065
WGUS85 KPUB 200126
FLSPUB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
726 PM MDT FRI JUN 19 2015
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River At Canon City affecting Fremont County.
Arkansas River Above Pueblo affecting Pueblo County.
Arkansas River Near Avondale affecting Pueblo County.
Arkansas River At La Junta affecting Otero County.
.High water levels continue on the Arkansas River above and below the Puebo Dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
under the Hydrology section of the left hand menu bar.
&&
COC043-201326-
/O.CON.KPUB.FL.W.0035.000000T0000Z-150623T1200Z/
/CNCC2.1.ER.150617T1515Z.150619T1600Z.150623T0000Z.UU/
726 PM MDT FRI JUN 19 2015
The Flood Warning continues for
The Arkansas River At Canon City.
* until Tuesday morning...Or until the warning is cancelled.
* At 7:15 PM Friday the stage was 10.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Monday evening.
* Impact...At 10.0 feet...Minor overbank flow occurs into low lying
areas along river. Water overtops screens at Canon City water
supply intake.
&&
LAT...LON 3847 10527 3845 10516 3843 10507 3835 10506
3838 10516 3840 10527
$$
COC101-201326-
/O.CON.KPUB.FL.W.0040.150620T1000Z-000000T0000Z/
/PDAC2.1.DR.150620T1000Z.150620T1200Z.000000T0000Z.UU/
726 PM MDT FRI JUN 19 2015
The Flood Warning continues for
The Arkansas River Above Pueblo.
* from late tonight until further notice...Or until the warning is
cancelled.
* At 7:15 PM Friday the stage was 7.8 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and
continue to rise to near 8.1 feet by midmorning tomorrow.
* Impact...At 8.0 feet...Water begins to threaten low spots in some
local roads. Minor overbank flow into low spots along the river
occurs.
&&
LAT...LON 3831 10472 3830 10455 3829 10442 3822 10442
3823 10455 3823 10472
$$
COC101-201326-
/O.CON.KPUB.FL.W.0039.000000T0000Z-000000T0000Z/
/ADLC2.1.ER.150619T0254Z.150621T0000Z.000000T0000Z.UU/
726 PM MDT FRI JUN 19 2015
The Flood Warning continues for
The Arkansas River Near Avondale.
* until further notice...Or until the warning is cancelled.
* At 7:15 PM Friday the stage was 7.1 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 7.5 feet by early
tomorrow evening then begin falling.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$
COC089-201326-
/O.CON.KPUB.FL.W.0027.000000T0000Z-000000T0000Z/
/LXHC2.1.RS.150607T0557Z.150622T0600Z.000000T0000Z.UU/
726 PM MDT FRI JUN 19 2015
The Flood Warning continues for
The Arkansas River At La Junta.
* until further notice...Or until the warning is cancelled.
* At 7:15 PM Friday the stage was 11.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 12.0 feet by
after midnight Monday morning then begin falling.
* Impact...At 12.0 feet...Flood waters threaten Highway 194 east of La
Junta.
&&
LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
3802 10337 3798 10361
$$078
WGUS85 KPUB 200703
FLSPUB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
103 AM MDT SAT JUN 20 2015
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River Above Pueblo affecting Pueblo County.
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River At Canon City affecting Fremont County.
Arkansas River Near Avondale affecting Pueblo County.
Arkansas River At La Junta affecting Otero County.
.High water levels continue on the Arkansas River above and below the
Puebo Dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
under the Hydrology section of the left hand menu bar.
&&
COC043-201903-
/O.CON.KPUB.FL.W.0035.000000T0000Z-150623T1200Z/
/CNCC2.1.ER.150617T1515Z.150619T1600Z.150623T0000Z.UU/
103 AM MDT SAT JUN 20 2015
The Flood Warning continues for
The Arkansas River At Canon City.
* until Tuesday morning...Or until the warning is cancelled.
* At 12:15 AM Saturday the stage was 10.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 10.0 feet...Minor overbank flow occurs into low lying
areas along river. Water overtops screens at Canon City water
supply intake.
&&
LAT...LON 3847 10527 3845 10516 3843 10507 3835 10506
3838 10516 3840 10527
$$
COC101-201903-
/O.EXT.KPUB.FL.W.0040.150620T1005Z-000000T0000Z/
/PDAC2.1.DR.150620T1005Z.150620T1200Z.000000T0000Z.UU/
103 AM MDT SAT JUN 20 2015
The Flood Warning continues for
The Arkansas River Above Pueblo.
* from early this morning until further notice...Or until the warning
is cancelled.
* At 12:15 AM Saturday the stage was 7.8 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and
continue to rise to near 8.1 feet by midmorning.
* Impact...At 8.0 feet...Water begins to threaten low spots in some
local roads. Minor overbank flow into low spots along the river
occurs.
&&
LAT...LON 3831 10472 3830 10455 3829 10442 3822 10442
3823 10455 3823 10472
$$
COC101-201903-
/O.CON.KPUB.FL.W.0039.000000T0000Z-000000T0000Z/
/ADLC2.1.ER.150619T0254Z.150621T0000Z.000000T0000Z.UU/
103 AM MDT SAT JUN 20 2015
The Flood Warning continues for
The Arkansas River Near Avondale.
* until further notice...Or until the warning is cancelled.
* At 12:15 AM Saturday the stage was 7.4 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 7.5 feet by early
this evening then begin falling.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$
COC089-201903-
/O.CON.KPUB.FL.W.0027.000000T0000Z-000000T0000Z/
/LXHC2.1.RS.150607T0557Z.150622T0000Z.000000T0000Z.UU/
103 AM MDT SAT JUN 20 2015
The Flood Warning continues for
The Arkansas River At La Junta.
* until further notice...Or until the warning is cancelled.
* At 12:15 AM Saturday the stage was 11.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 12.0 feet by
after midnight Monday morning then begin falling.
* Impact...At 12.0 feet...Flood waters threaten Highway 194 east of La
Junta.
&&
LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
3802 10337 3798 10361
$$725
WGUS85 KPUB 201316
FLSPUB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
716 AM MDT SAT JUN 20 2015
...The Flood Warning is cancelled for the following rivers in
Colorado...
Arkansas River Above Pueblo affecting Pueblo County.
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River At Canon City affecting Fremont County.
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River Near Avondale affecting Pueblo County.
Arkansas River At La Junta affecting Otero County.
.Snow melt across the upper Arkansas River basin and water releases
from the Pueblo Reservoir...will keep river levels running high over
the next few days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
under the Hydrology section of the left hand menu bar.
&&
COC043-210116-
/O.EXT.KPUB.FL.W.0035.000000T0000Z-150625T0000Z/
/CNCC2.1.SM.150617T1515Z.150619T1600Z.150624T1200Z.UU/
716 AM MDT SAT JUN 20 2015
The Flood Warning continues for
The Arkansas River At Canon City.
* until Wednesday evening...Or until the warning is cancelled.
* At 6:15 AM Saturday the stage was 10.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 10.4 feet by
early this afternoon. The river will fall below flood stage
midmorning Wednesday.
* Impact...At 10.0 feet...Minor overbank flow occurs into low lying
areas along river. Water overtops screens at Canon City water
supply intake.
&&
LAT...LON 3847 10527 3845 10516 3843 10507 3835 10506
3838 10516 3840 10527
$$
COC101-201346-
/O.CAN.KPUB.FL.W.0040.000000T0000Z-150620T1316Z/
/PDAC2.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.UU/
716 AM MDT SAT JUN 20 2015
The Flood Warning is cancelled for
The Arkansas River Above Pueblo.
* At 6:15 AM Saturday the stage was 7.8 feet.
* Flood stage is 8.0 feet.
* Forecast...The river crested below flood stage at 7.8 feet. The
river will remain near 7.8 feet.
* Impact...At 7.5 feet...Minor overbank flow occurs. Damage to
irrigation works is possible.
&&
LAT...LON 3831 10472 3830 10455 3829 10442 3822 10442
3823 10455 3823 10472
$$
COC101-210116-
/O.CON.KPUB.FL.W.0039.000000T0000Z-000000T0000Z/
/ADLC2.1.DR.150619T0254Z.150620T1215Z.000000T0000Z.UU/
716 AM MDT SAT JUN 20 2015
The Flood Warning continues for
The Arkansas River Near Avondale.
* until further notice...Or until the warning is cancelled.
* At 6:15 AM Saturday the stage was 7.5 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will remain near 7.4 feet.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$
COC089-210116-
/O.CON.KPUB.FL.W.0027.000000T0000Z-000000T0000Z/
/LXHC2.1.DR.150607T0557Z.150622T0000Z.000000T0000Z.UU/
716 AM MDT SAT JUN 20 2015
The Flood Warning continues for
The Arkansas River At La Junta.
* until further notice...Or until the warning is cancelled.
* At 6:15 AM Saturday the stage was 11.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 11.5 feet by
early tomorrow evening then begin falling.
* Impact...At 11.0 feet...Minor agricultural flooding occurs.
&&
LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
3802 10337 3798 10361
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this river flood warning went out at Jun 19, 11:45 AM MDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jun 19, 11:45 AM MDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1145 AM MDT FRI JUN 19 2015 .UPDATE... ISSUED AT 935 AM MDT FRI JUN 19 2015 REMOVED MORNING FOG AND LOADED IN LATEST OBSERVATION DATA...UPDATED FIRE WEATHER GRIDS FOR TODAY. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 400 AM MDT FRI JUN 19 2015 ZONAL FLOW WILL REMAIN OVER THE AREA THROUGH THE NEXT 24 HOURS AS THE UPPER RIDGE OVER CO GETS FLATTENED AS ENERGY ENTERING THE PACIFIC NORTHWEST TRANSLATES ACROSS WY AND MT LATE THIS AFTERNOON THROUGH TONIGHT. LEE TROF STRENGTHS ALONG THE I-25 CORRIDOR...INCREASING SOUTHERLY FLOW ACROSS THE PLAINS...AND MIXING OUT SFC DEW POINTS. QUESTION WILL BE...BY HOW MUCH. EARLY MORNING RUNS OF THE HRRR ARE QUITE DRY WITH AFTERNOON DEW POINTS DROPPING INTO THE 30S ACROSS MUCH OF THE SOUTHEAST PLAINS...WITH 20S ACROSS THE MOUNTAINS. GFS AND RAP13 AGREE...BUT NAM12...AND NMM AND ARW KEEP DEW POINTS IN THE 40S TO LOWER 50S ACROSS THE PLAINS. GIVEN ALL THE RAINFALL LATELY...HAVE SIDED WITH THESE MOISTER RUNS...WHICH LEANS FORECAST TOWARDS THE SLIGHTLY COOLER SIDE OF GUIDANCE VALUES. ACROSS THE MOUNTAINS...SHOULD SEE CONDITIONS SIMILAR TO A DEGREE OR TWO WARMER. ALL MODELS SUGGEST THUNDERSTORM COVERAGE SHOULD BE MORE LIMITED TODAY...AND WITH DRIER AIR SPREADING INTO THE MOUNTAIN AREAS...THIS LOOKS REASONABLE. RETAINED GENERALLY ISOLATED POPS ACROSS THE MOUNTAINS...THOUGH SOUTHERN SANGRE DE CRISTO MTS AND NRN RATON MESA REGION MAY SEE SLIGHTLY BETTER COVERAGE...SO HAVE SCATTERED POPS DOWN THAT WAY. CAPES LOOK FAIRLY LIMITED ACROSS THE MTS/I-25 CORRIDOR REGION. ONE AREA TO WATCH WILL BE FAR EASTERN PLAINS WHERE HIGHER DEW POINTS ALONG AND EAST OF A DRY LINE COULD RESULT IN CAPE VALUES OF AROUND 1000-1500 J/KG. 0-6KM SHEAR WILL BE PRETTY WEAK THOUGH WITH LOW LEVEL FLOW MORE SOUTHERLY...SO IF STORMS CAN FIRE ALONG THIS BOUNDARY...THEY SHOULD BE PULSE IN NATURE...WHICH SHOULD LIMIT ANY SEVERE POTENTIAL. BRIEF HEAVY RAINFALL WILL STILL BE POSSIBLE WITH THUNDERSTORMS TODAY AS WELL...BUT THIS THREAT SHOULD BE HIGHLY LOCALIZED. OTHERWISE...THUNDERSTORMS SHOULD DIMINISH DURING THE EVENING WITH CLEARING SKIES. -KT .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 400 AM MDT FRI JUN 19 2015 ...HOT AND DRY THROUGH THE EXTENDED... LITTLE CHANGE TO THE ONGOING TREND FOR THE LONG TERM. AN UPPER RIDGE OF HIGH PRESSURE BUILDS ACROSS THE DESERT SW OVER THE WEEKEND...THEN SLIDES EAST ACROSS THE REGION AND INTO THE CENTRAL PORTIONS OF THE U.S. BY TUE. THIS WILL KEEP HOT AND PREDOMINANTLY DRY CONDITIONS IN PLACE FOR THE FORECAST AREA THROUGH TUE...WITH MAX TEMPS EACH DAY IN THE 90S TO NEAR 100F FOR THE PLAINS...AND 80S FOR THE HIGH VALLEYS. ISOLATED DIURNAL CONVECTION...MAINLY HIGH BASED...IS EXPECTED EACH DAY OVER THE HIGHER TERRAIN...WITH LITTLE CHANCE OF A WETTING RAIN BUT A BETTER CHANCE FOR GUSTY WINDS. BEGINNING LATE TUE EVE...BOTH THE GFS AND EC MODELS CONTINUE TO HINT AT THE POSSIBILITY OF A MONSOON-LIKE TAP OF MOISTURE DEVELOPING...GIVING THE CWA A BETTER SHOT AT SOME PCPN. MOORE && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 1142 AM MDT FRI JUN 19 2015 VFR CONDITIONS ARE EXPECTED AT THE TAFS SITES THROUGHOUT THE PERIOD. LATE THIS AFTERNOON AND INTO THE EARLY EVENING...IT IS POSSIBLE A THUNDERSTORM COULD MOVE INTO THE VCNTY OF KALS. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...28 SHORT TERM...KT LONG TERM...MOORE AVIATION...28
Hazardous weather outlook, Jun 19, 11:00 AM MDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1100 AM MDT FRI JUN 19 2015 COZ058>089-093>099-201700- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1100 AM MDT FRI JUN 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE MOUNTAINS AND ALONG THE NORTHERN SLOPES OF THE RATON RIDGE THIS AFTERNOON AND EVENING. THE MAIN THREAT WITH THUNDERSTORMS WILL BE CLOUD TO GROUND LIGHTNING...AND LOCALIZED GUSTY WINDS UP TO 40 MPH. HOWEVER ONE OR TWO STORMS ALONG THE RATON RIDGE COULD BRIEFLY BECOME STRONG...PRODUCING LOCALLY HEAVY RAINFALL ALONG WITH SOME PEA SIZE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WARM AND GENERALLY DRY WEATHER IS EXPECTED OVER THE WEEKEND THROUGH TUESDAY. THUNDERSTORM ACTIVITY DURING THIS PERIOD WILL BE MUCH MORE ISOLATED...AND RESTRICTED ESSENTIALLY TO THE HIGHER TERRAIN EACH AFTERNOON AND EVENING. THE PRIMARY STORM THREATS WILL INCLUDE LIGHTNING AND WIND GUSTS TO AROUND 40 MPH. LATE TUESDAY THE UPPER RIDGE OF HIGH PRESSURE WILL SLIDE TO THE EAST...OPENING THE DOOR FOR A PLUME OF MOISTURE TO STREAM INTO THE STATE. MORE WIDESPREAD THUNDERSTORM ACTIVITY IS POSSIBLE ACROSS ALL OF THE AREA FOR WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE TODAY THE NORTHERN SLOPES OF THE RATON RIDGE. 28/28
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 6:00 PM MDT | Special Weather Statement | PUB | Las Animas | 45 min |
| Jun 18, 6:08 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 26 min |
| Jun 18, 6:12 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 63 min |
| Jun 18, 6:26 PM MDT | Special Weather Statement | PUB | Huerfano | 34 min |
| Jun 18, 6:39 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 14 min |
| Jun 18, 6:52 PM MDT | Special Weather Statement | PUB | Huerfano | 23 min |
| Jun 18, 7:16 PM MDT | Special Weather Statement | PUB | Huerfano | 29 min |
| Jun 18, 7:25 PM MDT | Special Weather Statement | PUB | Las Animas | 35 min |
| Jun 18, 7:43 PM MDT | Special Weather Statement | PUB | Costilla | 47 min |
| Jun 19, 1:39 PM MDT | River Flood Advisory | PUB | Fremont | 65 min |
| Jun 19, 1:39 PM MDT | River Flood Advisory | PUB | Pueblo | 65 min |
| Jun 19, 1:39 PM MDT | River Flood Advisory | PUB | Otero | 65 min |
Nearby
River Flood Warnings in Colorado, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.